# SDR AALA982172

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Gouged
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO GOUGES IN SKIN INSIDE, BETWEEN STATION 1148-1166 RIGHT SIDE ABOVE STRINGER 27R.  INSTALLED REPAIRED DOUBLER IAW SRM 53-30-3 PAGE 151 FIG 24.  (M)
